Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 331-335

Book review of Wolfgang Weidlich's Sociodynamics: A Systematic Approach to Mathematical Modelling in the Social Sciences

Economics Program, College of Business, James Madison University, MSC 0206, Harrisonburg 22807, VA, USA

Received 26 January 2005

Copyright © 2005 J. Barkley Rosser Jr.. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.